Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Simply Transitive Primitive Groups Whose Maximal Subgroup Contains a Transitive Constituent of Order p2, or pq, or a Transitive Constituent of Degree 5

Elizabeth Ruth Bennett
American Journal of Mathematics
Vol. 36, No. 2 (Apr., 1914), pp. 134-136
DOI: 10.2307/2370235
Stable URL: http://www.jstor.org/stable/2370235
Page Count: 3

You can always find the topics here!

Topics: Mathematical transitivity, Mathematical theorems, Odd numbers, Mathematics
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails

Notes and References

This item contains 8 references.

[Footnotes]
  • *
    Miller, AMERICAN JOURNAL OF MATHEMATICS, VOl. XXXV, p. 7
  • Bennett, AMERICAN JOURNAL OF MATHEMATICS, VOI. XXXIV, pp. 8, 9.
  • Miller, Bulletin American Mathematical Society, Vol. VI, p. 104
  • §
    Frobenius, Berliner Sitzrtngsberichte (1902), pp. 455-459
  • *
    Miller, Proceedings London Mathematical Society, Vol. XXVIII, p. 536
  • Reitz, AMERICAN JOURNAL OF MATHEMATICS, VOl. XXVI, P. 9.
  • Bennett, loc. cit., p. 6.
  • *
    Bennett, loc. cit., p. 6